Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Formules intégrales de Koppelman sur une variété de Stein


Author: Christine Laurent-Thiébaut
Journal: Proc. Amer. Math. Soc. 90 (1984), 221-229
MSC: Primary 32A25
MathSciNet review: 727238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: En utilisant les noyaux définis par Henkin et Leiterer sur une variété de Stein, on démontre une formule intégrale globale du type "Koppelman" pour les $ (n,m)$-formes $ (0 \leqslant m \leqslant n)$$ n$ est la dimension de la variété et on définit une solution fondamentale locale du $ \bar \partial $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A25

Retrieve articles in all journals with MSC: 32A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0727238-9
PII: S 0002-9939(1984)0727238-9
Keywords: Integral formula for differential forms
Article copyright: © Copyright 1984 American Mathematical Society